# SDR P2EA00246

- Difficulty date: September 2, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING COMPLIANCE OF VANGUARD EO NR 993753A43, FOUND THE LEFT OUTBOARD 1088 VERTICAL LUG FITTING UPPER OUTBOARD HOLE GOUGED, LEFT .392 INCH, WIDTH .156 INCH, DEPTH .030 INCH.  REPAIRED THE LEFT OUTBOARD 1088 VERTICAL LUG FITTING UPPER OUTBOARD HOLE IAW BOEING MESSAGE NR VAG-MCI-00-00091H DATED 09-07-2000.  (M)
